# SDR USAA2012120300023

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 10,731 hours, 4,023 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 1700667D
- Part serial: AADU005377
- Condition: Malfunctioned
- Location: External Power
- Part time: 755 hours, 301 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY STRONG ELECTRIC BURNING SMELL IN COCKPIT, BEGIN AT ENGINE SHUTDOWN AND CONTINUE TO GET STRONGER.  REMOVED AND REPLACED GROUND AUXILLIARY POWER CONTROL UNIT (GAPCU).  OPS CHECKED GOOD.
